# SDR FDEA201108243459

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 7075T6
- Condition: Misrepaired
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE REPAIR AT BS 720, S29L- S29R, REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  FRAME SPLICE REPAIR  REPLACED IAW EA F-5310-147720.    MAJOR REPAIR.
